English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28606/40644
Visitors : 4676795      Online Users : 281
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50042

Title: Bounded real lemma and H∞ control for descriptor systems
Authors: He-Sheng Wang
Chee-Fai Yung
Fan-Ren Chang
Contributors: 國立臺灣海洋大學:通訊與導航工程學系
Keywords: Riccati equations
state-space methods
H∞ control;nonlinear equations
generalised algebraic Riccati equations
state space formulae
H∞ control
descriptor systems
bounded real lemma
necessary and sufficient conditions
Date: 1998-05
Issue Date: 2018-09-13T02:14:32Z
Publisher: IEE Proceeding D: Control Theory and Its Applications
Abstract: Abstract: The purpose of this paper is to give a necessary and sufficient condition under which for a given plant of descriptor system model there exists a normal, internally stabilizing controller that has an upper limit on its order and that satisfies a closed-loop H<sub>∞</sub> norm bound. The approach used in this paper is based on a generalized version of bounded real lemma, thus the proofs are simple

Bounded real lemma and H∞ control for descriptor systems | Request PDF. Available from: https://www.researchgate.net/publication/224266391_Bounded_real_lemma_and_H_control_for_descriptor_systems [accessed Sep 13 2018].
Relation: 145(3) pp.316 – 322
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50042
Appears in Collections:[通訊與導航工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback